# SDR 29GA2015060200001

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 31,425 hours, 34,900 cycles
- Engine: Ge CT79B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Underserviced
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

LOST LT ENGINE OIL PRESSURE IN FLIGHT AT CRUISE.  INSPECTED AND FOUND NR 1 ENGINE TO BE LOW ON OIL, ADDED 3.5 QUARTS TO NR 1 ENGINE, PERFORMED HIGH POWER RUNS OPS CHECKS GOOD.
